# SDR COMA0260556

- Difficulty date: October 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 6,006 hours, 6,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5466 - 2 EXTERIOR EMERGENCY LIGHTS ARE INOP.REPLACED LIGHT BULBS.
